Journal of the American Musicological Society. (Journal, magazine, 2009) []
skip to content
Journal of the American Musicological Society. Preview this item
ClosePreview this item

Journal of the American Musicological Society.

Author: American Musicological Society.
Publisher: Richmond, Va. : American Musicological Society, 2009-
Edition/Format:   Journal, magazine : Periodical : EnglishView all editions and formats

(not yet rated) 0 with reviews - Be the first.

More like this

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...


Genre/Form: Publicaciones seriadas
Material Type: Periodical, Internet resource
Document Type: Journal / Magazine / Newspaper, Internet Resource
All Authors / Contributors: American Musicological Society.
ISSN:1547-3848, 0003-0139
OCLC Number: 709983493
Notes: Descripción basada en: Vol. 62, No. 1 (Spring 2009).
Description: v. : música ; 24 cm


User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...


Be the first.

Similar Items

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.